# SDR UIEA2018011600078

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,461 hours, 10,130 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Pri Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRV INDICATION VALVE POSITION FAULTY DURING OPS CHECK.  CLEANED THE TERMINAL AT THE PRV D4156P CONNECTOR IAW AMM 36-00-30,  INDICATIONS NORMAL.
